# SDR AALA201806159007

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 50,480 hours, 29,609 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR.   HAPPENED WHEN APU AIR WAS TURNED ON.  AIR OK IAW CREW UNTIL THEN.   FOUND AUXILLIARY POWER UNIT TO BE THE SOURCE OF THE ODOR REPLACED APU DUE TO LOAD COMPRESSOR INTERNAL OIL LEAK. THE ACFT WAS GROUNDED.
